American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 152 found      Go to page: 1 2 3 4 > >>

[1] Masoud Kamgarpour. Compatibility of the Feigin-Frenkel Isomorphism and the Harish-Chandra Isomorphism for jet algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tomoyuki Arakawa. Two-sided BGG resolutions of admissible representations. Represent. Theory 18 (2014) 183-222.
Abstract, references, and article information   
View Article: PDF

[3] Kyu-Hwan Lee and Yichao Zhang. Weyl group multiple Dirichlet series for symmetrizable Kac-Moody root systems. Trans. Amer. Math. Soc. 367 (2015) 597-625.
Abstract, references, and article information   
View Article: PDF

[4] Yuly Billig and Vyacheslav Futorny. Representations of the Lie algebra of vector fields on a torus and the chiral de Rham complex. Trans. Amer. Math. Soc. 366 (2014) 4697-4731.
Abstract, references, and article information   
View Article: PDF

[5] Jiancang Guo and Youjun Tan. Conformal derivations of semidirect products of Lie conformal algebras and their conformal modules. Proc. Amer. Math. Soc. 142 (2014) 1471-1483.
Abstract, references, and article information   
View Article: PDF

[6] Kailash C. Misra and Evan A. Wilson. Tensor product decomposition of $\widehat{\mathfrak{sl}}(n)$ modules and identities. Contemporary Mathematics 627 (2014) 131-144.
Book volume table of contents   
View Article: PDF

[7] Lisa Carbone, Walter Freyn and Kyu-Hwan Lee. Dimensions of imaginary root spaces of hyperbolic Kac--Moody algebras. Contemporary Mathematics 623 (2014) 23-40.
Book volume table of contents   
View Article: PDF

[8] Alyssa M. Armstrong and Kailash C. Misra. A note on $U_q(D_4^{(3)})$-Demazure crystals. Contemporary Mathematics 623 (2014) 13-22.
Book volume table of contents   
View Article: PDF

[9] Dražen Adamović. A classification of irreducible Wakimoto modules for the affine Lie algebra $A_1 ^{(1)}$. Contemporary Mathematics 623 (2014) 1-12.
Book volume table of contents   
View Article: PDF

[10] Naihuan Jing and Chongbin Xu. Toroidal Lie superalgebras and free field representations. Contemporary Mathematics 623 (2014) 135-153.
Book volume table of contents   
View Article: PDF

[11] Toshiki Nakashima. Decorated geometric crystals and polyhedral realizations of type $D_n$. Contemporary Mathematics 623 (2014) 227-242.
Book volume table of contents   
View Article: PDF

[12] Philippe Gille and Arturo Pianzola. Torsors, reductive group schemes and extended affine Lie algebras. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[13] Pierre Baumann, Thomas Dunlap, Joel Kamnitzer and Peter Tingley. Rank 2 affine MV polytopes. Represent. Theory 17 (2013) 442-468.
Abstract, references, and article information   
View Article: PDF

[14] S. Eswara Rao. Finite dimensional modules for multiloop superalgebras of types $A(m,n)$ and $C(m)$. Proc. Amer. Math. Soc. 141 (2013) 3411-3419.
Abstract, references, and article information   
View Article: PDF

[15] Toshiki Nakashima. Decorated Geometric Crystals, Polyhedral and Monomial Realizations of Crystal Bases. Contemporary Mathematics 602 (2013) 143-163.
Book volume table of contents   
View Article: PDF

[16] Erhard Neher and Alistair Savage. A survey of equivariant map algebras with open problems. Contemporary Mathematics 602 (2013) 165-182.
Book volume table of contents
View Article: PDF

[17] Kathrin Bringmann and Amanda Folsom. On the asymptotic behavior of Kac-Wakimoto characters. Proc. Amer. Math. Soc. 141 (2013) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[18] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information   
View Article: PDF

[19] Claus Michael Ringel. Indecomposable representations of the Kronecker quivers. Proc. Amer. Math. Soc. 141 (2013) 115-121.
Abstract, references, and article information   
View Article: PDF

[20] Tomoyuki Arakawa and Peter Fiebig. On the restricted Verma modules at the critical level. Trans. Amer. Math. Soc. 364 (2012) 4683-4712.
Abstract, references, and article information   
View Article: PDF

[21] Tomoyuki Arakawa. W-algebras at the critical level. Contemporary Mathematics 565 (2012) 1-13.
Book volume table of contents   
View Article: PDF

[22] Ernst Heintze and Christian Groß. Finite order automorphisms and real forms of affine Kac-Moody algebras in the smooth and algebraic category. Memoirs of the AMS 219 (2012)
Book volume table of contents   

[23] Roman Bezrukavnikov and Qian Lin. Highest weight modules at the critical level and noncommutative Springer resolution. Contemporary Mathematics 565 (2012) 15-27.
Book volume table of contents   
View Article: PDF

[24] Satoshi Naito, Daisuke Sagaki and Yoshihisa Saito. Toward Berenstein-Zelevinsky data in affine type $A$, Part I: Construction of the affine analogs. Contemporary Mathematics 565 (2012) 143-184.
Book volume table of contents   
View Article: PDF

[25] Satoshi Naito, Daisuke Sagaki and Yoshihisa Saito. Toward Berenstein-Zelevinsky data in affine type $A$, Part II: Explicit description. Contemporary Mathematics 565 (2012) 185-216.
Book volume table of contents   
View Article: PDF

[26] Thomas Lam and Pavlo Pylyavskyy. Affine geometric crystals in unipotent loop groups. Represent. Theory 15 (2011) 719-728. MR 2869015.
Abstract, references, and article information   
View Article: PDF

[27] Seok-Jin Kang and Euiyong Park. Quiver varieties and path realizations arising from adjoint crystals of type $A_{n}^{(1)}$. Trans. Amer. Math. Soc. 363 (2011) 5341-5366. MR 2813418.
Abstract, references, and article information   
View Article: PDF

[28] Minxian Zhu. A Weyl module filtration for the vertex algebra of differential operators. Represent. Theory 15 (2011) 370-384. MR 2801173.
Abstract, references, and article information   
View Article: PDF

[29] Ben Cox and Vyacheslav Futorny. DJKM algebras I: Their universal central extension. Proc. Amer. Math. Soc. 139 (2011) 3451-3460. MR 2813377.
Abstract, references, and article information   
View Article: PDF

[30] Ahmet I. Seven. Cluster algebras and semipositive symmetrizable matrices. Trans. Amer. Math. Soc. 363 (2011) 2733-2762. MR 2763735.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 152 found      Go to page: 1 2 3 4 > >>